# SDR USAA2013111400010

- Difficulty date: November 3, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION WAS FOUND ON RT WING LOWER FUEL ACCESS PANEL 640NB BETWEEN STRINGERS 8 TO 11 & BETWEEN RT WING RIB 18 & 19.  REPLACED RT WING LOWER FUEL ACCESS PANEL 640NB IAW SRM 57-27-11.
